Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 402, NWS Tallahassee, FL

September 20, 2012Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 20, 2012, 2:12 PM EDT for Lafayette County, Taylor County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2012, 2:12 PM EDT (18:12 UTC)
Expired
Sep 20, 2012, 2:33 PM EDT
In force
21 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Lafayette County, FL, Taylor County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS52 KTAE 201812
SVRTAE
FLC067-123-201900-
/O.NEW.KTAE.SV.W.0402.120920T1812Z-120920T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT THU SEP 20 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAFAYETTE COUNTY IN FLORIDA...
  EAST CENTRAL TAYLOR COUNTY IN FLORIDA...

* UNTIL 300 PM EDT

* AT 210 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FENHOLLOWAY...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SMITH...TOWNSEND...BUCKVILLE...DAY...MAYO JUNCTION AND CHANCEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3001 8334 2998 8347 3014 8359 3026 8338
      3026 8325 3023 8324 3018 8324 3017 8323
      3012 8322 3010 8319 3011 8316 3010 8314
TIME...MOT...LOC 1812Z 239DEG 14KT 3009 8346

$$

15-HARRIGAN
1 follow-up statement
790 
WWUS52 KTAE 201833
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
233 PM EDT THU SEP 20 2012

FLC067-123-201844-
/O.CAN.KTAE.SV.W.0402.000000T0000Z-120920T1900Z/
LAFAYETTE FL-TAYLOR FL-
233 PM EDT THU SEP 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TAYLOR AND
NORTHWESTERN LAFAYETTE COUNTIES IS CANCELLED...

LAT...LON 3001 8334 2998 8347 3014 8359 3026 8338
      3026 8325 3023 8324 3018 8324 3017 8323
      3012 8322 3010 8319 3011 8316 3010 8314
TIME...MOT...LOC 1834Z 239DEG 14KT 3013 8337

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 10:22 AM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Sep 20, 10:22 AM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
1022 AM EDT Thu Sep 20 2012

.UPDATE...
MAIN FORECAST PACKAGE LOOKS ON TRACK AS WATER VAPOR IMAGERY STILL
SHOWING SHORTWAVE AT THE BASE OF LONG-WAVE TROF OVER THE CENTRAL
GULF OF MEXICO. THIS IS STILL PROGGED TO TRACK E/NE INTO THE
FLORIDA PENINSULA...BUT ENOUGH OVER-RUNNING/ISENTROPIC LIFT
NORTHWARD OVER OLD FRONTAL BOUNDARY WILL TRIGGER SCATTERED SHOWERS
AND A FEW ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE BIG BEND
REGION...MAINLY SOUTHEAST OF A LINE FROM TALLAHASSEE TO VALDOSTA
GEORGIA. NORTHWEST OF THIS LINE ACROSS SE AL...THE REMAINDER OF SW
GA AND THE FLORIDA PANHANDLE SHOULD REMAIN MOSTLY SUNNY TO PARTLY
CLOUDY WITH SOME INCREASE IN CLOUD COVER FROM HIGH CLOUDS AND LOW
LEVEL CUMULUS FIELD TO DEVELOP DURING THE AFTERNOON HOURS. HIGHS
IN SUN-DRENCHED AREAS SHOULD REACH THE MID/UPPER 80S WHILE SOME
AREAS IN THE BIG BEND WILL STRUGGLE TO TOP OUT IN THE LOWER/MIDDLE
80S WITH THICKER CLOUD COVER EXPECTED.

TONIGHT...ANY LINGERING SHOWER/TSTM ACTIVITY EARLY THIS EVENING
OVER THE BIG BEND SHOULD DIMINISH FAIRLY QUICKLY AFTER SUNSET WITH
THE LOSS OF DAYTIME HEATING AND EXITING OF SHORTWAVE TO OUR
SOUTHEAST OVER THE FLORIDA PENINSULA. SKIES WILL REMAIN PARTLY
CLOUDY OVER THE BIG BEND...WHILE MOSTLY CLEAR SKIES SHOULD DEVELOP
OVER SE AL...FLORIDA PANHANDLE AND MUCH OF SW GA. SEASONABLE
OVERNIGHT LOWS IN THE 60S EXPECTED.

&&

.AVIATION...
LOW CLOUD DECK WITH IFR CIGS/VSBYS HAS STALLED ACROSS SOUTH
GEORGIA...MAINLY IMPACTING THE KABY TAF SITE THIS MORNING WHERE
CONDITIONS WILL BE SLOW TO IMPROVE UNTIL THIS AFTERNOON. OTHERWISE
LOWER CLOUD DECK AT KVLD HAS BEGUN TO LIFT WITH ISOLATED SHOWERS
BEGINNING TO BREAK OUT BETWEEN KVLD AND KTLH AND WILL MONITOR
LATEST RADAR TRENDS FOR POSSIBLE INCLUSION IN TAF PACKAGE.
OTHERWISE VFR CONDS EXPECTED FURTHER WEST ACROSS REMAINING TAF
LOCATIONS.

&&

.MARINE...
NO CHANGES EXPECTED...AS WINDS INCREASE SLIGHTLY OUT OF THE N/NE
AS SURFACE WAVE MOVES ALONG FRONT PARKED SOUTH OF THE COASTAL
WATERS. SOME ISOLATED THUNDERSTORM ACTIVITY WILL REMAIN POSSIBLE
OVER THE OUTER COASTAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   88  66  88  67  90 /  20  10  10  10  10
Panama City   87  67  87  69  89 /  10   0  10  10  10
Dothan        87  62  87  65  89 /  10   0  10  10  10
Albany        87  64  88  66  90 /  10  10  10  10  10
Valdosta      86  65  88  66  89 /  20  10  20  10  20
Cross City    86  66  88  65  89 /  40  20  30  10  20
Apalachicola  85  68  86  67  86 /  10  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.
&&

HESS
Hazardous weather outlook, Sep 20, 12:01 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
1201 PM EDT THU SEP 20 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-210200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1201 PM EDT THU SEP 20 2012 /311 AM CDT THU SEP 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS MAY CONTAIN LOCALLY HEAVY RAINFALL ALONG THE
BIG BEND REGION THIS AFTERNOON...MAINLY FROM TALLAHASSEE AND POINTS
TO THE SOUTH AND EAST. MINOR FLOODING OF LOW LYING AREAS WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY/HESS

In the hours before

Special weather statement, Sep 20, 12:17 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
1217 PM EDT THU SEP 20 2012

FLZ028-128-201700-
COASTAL TAYLOR-INLAND TAYLOR-
1217 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN TAYLOR
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 100 PM EDT...

AT 1217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF SCANLON TO 4 MILES SOUTHWEST OF HAMPTON SPRINGS...MOVING
WEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SCANLON...PERRY-FOLEY AIRPORT...HAMPTON SPRINGS...ECONFINA...
BUCELL JUNCTION...NUTALL RISE AND MANDALAY THROUGH 100 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2992 8370 2997 8381 2996 8383 3000 8386
      3002 8393 3008 8400 3011 8398 3017 8396
      3020 8391 3005 8349
TIME...MOT...LOC 1617Z 071DEG 3KT 3009 8392 3004 8369

HESS
Special weather statement, Sep 20, 12:37 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
1237 PM EDT THU SEP 20 2012

GAZ157-158-201700-
GRADY-THOMAS-
1237 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN THOMAS
AND EASTERN GRADY COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 100 PM EDT...

AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES
NORTHWEST OF OCHLOCKNEE TO BEACHTON...MOVING NORTH AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROCKY HILL...PINE
PARK...OCHLOCKNEE...BEACHTON...SPENCE...GRADY CO A/P...CAPEL...CAIRO
AND AKRIDGE THROUGH 100 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3068 8403 3069 8426 3108 8421 3108 8401
      3107 8400
TIME...MOT...LOC 1637Z 191DEG 4KT 3101 8407 3075 8414

HESS
Special weather statement, Sep 20, 1:13 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EDT THU SEP 20 2012

FLZ028-128-201800-
COASTAL TAYLOR-INLAND TAYLOR-
113 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL TAYLOR
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...

AT 113 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF HAMPTON SPRINGS...OR 7
MILES WEST OF PERRY...MOVING NORTH AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PERRY...HAMPTON
SPRINGS...ECONFINA...SECOTAN...BOYD...SHADY GROVE...LAKE BIRD...IDDO
AND ERIDU THROUGH 200 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8358 2999 8385 3027 8386 3030 8382
      3031 8358
TIME...MOT...LOC 1713Z 174DEG 6KT 3013 8370

HESS
Special weather statement, Sep 20, 1:41 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT THU SEP 20 2012

GAZ146-147-158>160-201815-
BROOKS-COLQUITT-COOK-LOWNDES-THOMAS-
141 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THOMAS...
NORTHWESTERN LOWNDES...BROOKS...EASTERN COLQUITT AND SOUTHWESTERN
COOK COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 215 PM
EDT...

AT 142 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF BOSTON...OR 12 MILES EAST OF
THOMASVILLE...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND THOMASVILLE MUNI A/P...THOMASVILLE...
PISCOLA...PIDCOCK...GROOVERVILLE...FIVE POINTS...EASON...DIXIE...
DILLON AND BOSTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3065 8352 3066 8386 3067 8387 3067 8408
      3075 8408 3133 8366 3086 8318
TIME...MOT...LOC 1742Z 219DEG 18KT 3085 8376

SANDRIK
Special weather statement, Sep 20, 1:44 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT THU SEP 20 2012

FLZ019-028-201815-
INLAND TAYLOR-MADISON-
144 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MADISON AND NORTHEASTERN TAYLOR COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 144 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF PERRY...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SIRMANS...SHADY GROVE...SECOTAN...PINLAND...PERRY-FOLEY
AIRPORT...PERRY...LAKE BIRD...IDDO...HAMPTON SPRINGS AND FOLEY
THROUGH 215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8361 3000 8363 3003 8370 3018 8378
      3031 8382 3032 8379 3038 8380 3038 8376
      3044 8372 3051 8374 3055 8366 3023 8336
      2995 8337
TIME...MOT...LOC 1744Z 245DEG 15KT 3016 8352

SANDRIK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 12:17 PM EDTSpecial Weather StatementTAETaylor43 min
Sep 20, 12:30 PM EDTAreal Flood AdvisoryTAETaylor2 hr
Sep 20, 12:51 PM EDTAreal Flood WarningTAETaylor114 min
Sep 20, 1:13 PM EDTSpecial Weather StatementTAETaylor47 min
Sep 20, 1:44 PM EDTSpecial Weather StatementTAEMadison31 min
Sep 20, 5:03 PM EDTSpecial Weather StatementTAETaylor57 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.